| Model Number |
D284VRC |
| Medical Device Problem Code |
Delayed Charge Time (2586)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) had reached end of service (eos) due to excessive charge time.The device remains in use.No patient complications have been reported as a result of this event.